Please use this identifier to cite or link to this item:
Title: Fixed point theorems for mixed monotone operators and applications to integral equations
Authors: Harjani, J. 
López Brito, María Belén
Sadarangani, K. 
UNESCO Clasification: 120299 Otras (especificar)
Keywords: Teoría delpunto fijo
Altering distance function
Coupled fixed point
Integral equation
Mixed monotone operator, et al
Issue Date: 2011
Project: Analisis No Lineal y Aplicaciones. 
Journal: Nonlinear Analysis, Theory, Methods and Applications 
Abstract: The purpose of this paper is to present some coupled fixed point theorems for a mixed monotone operator in a complete metric space endowed with a partial order by using altering distance functions. We also present an application to integral equations.
ISSN: 0362-546X
DOI: 10.1016/
Source: Nonlinear Analysis, Theory, Methods and Applications [ISSN 0362-546X], v. 74 (5), p. 1749-1760
Appears in Collections:Artículos
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.